# SDR SWAA2024030547091

- Difficulty date: January 31, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986 Rbl 42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 FLOOR BEAM AT NUTPLATE HOLE RBL 42; WL 208<[01] UPDATED LINE 22 OF MEASUREMENTS TABLE - PHOTOGRAPH IS NOT AVAILABLE OF THE CORROSION.;[02] UPDATED STEP'S 7 AND 8;[03] ACCOPLISHED BS 986 FLOOR BEAM AT NUTPLATE HOLE RBL 42 REPAIR PEER EA#24-153-00319-WIP1 & WIP2;[04] THE 'EA-GENERAL' REPAIR REFERENCE IS SELECTED PER EA#24-153-00319 STEP 2;[05] VERIFIED RII REQUIREMENTS COMPLETED.;[06] VERIFIED COMPLETE STEP 8; MEASUREMENTS TABLE OK; CARD COMPLETE.
